| Model Number |
9040 E |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Loss of consciousness (2418)
| Date of Event |
02/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information regarding a non-adjustable shunt/valve.It was reported that post-operatively, the patient was noted to have decreased consciousness with an impression of inadequate shunt/pump function.Following a head ct scan evaluation, ventricular enlargement was observed.The ventricular catheter was noted to be in a good position.The device was replaced with a competitor's shunt the patient's status at the time of the report was alive-no injury.The patient's medical history was spontaneous subarachnoid hemorrhage (sah) ruptured aneurysm m1-m2 bifurcation.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.